# SDR UPS203320

- Difficulty date: May 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919
- Make and model: Boeing 727-30C
- Aircraft serial: 19012
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Bottle Pin
- Part number: 69139017
- Condition: Corroded
- Location: Right Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN SI CHECK, MAINTENANCE FOUND CORROSION ON BOTTLE PIN FOR RIGHT WING, ZONE 6 AREA 75.  REMOVED AND REPLACED BOTTLE PIN IAW SRM 57-41-01, 57-10-7, 57-41-11.
